Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 10:27:33 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636796
  • Total Topics: 48335
  • Online Today: 180
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: sinus problem.  (Read 4014 times)

0 Members and 1 Guest are viewing this topic.

Offline peterhelms

  • Member
  • Posts: 59
sinus problem.
« on: May 05, 2008, 03:04:15 PM »
my poz boyfriend has  been having sinus problems and a runny nose  for at least 4 months, he has had x rays done but now the doctor asked him to do a byopsy, since the x rays look fine and there must  be something going on behind the nose that the x rays werent able to get.
im kind of scared that might be something serious. Has any of you experienced soething similar?. Thanks.

Offline Dachshund

  • Member
  • Posts: 5,954
Re: sinus problem.
« Reply #1 on: May 06, 2008, 08:06:38 AM »
That's quite a jump from xray to biopsy in only four months. Did the doctor suggest any type of treatment for your lover's sinus problems before these procedures? Did he mention why he thought a biopsy was necessary?

Is your boyfriend on meds? I ask because it seems many poz folks suffer from sinusitis prior to starting on HIV meds. I know I did and no OTC or prescription seemed to help me. It was constant antibiotics to relieve the sinus infections. It wasn't until after I started my aidsmeds did my sinus problems vanish. Knock on wood, I haven't suffered with sinusitis in years.

I know this doesn't answer your question, but maybe it's something to think about and consult with the doctor. Try not to worry needlessly, it most likely will turn out to be easily treatable.

Offline peterhelms

  • Member
  • Posts: 59
Re: sinus problem.
« Reply #2 on: May 07, 2008, 05:49:57 PM »
thanks for your advice, my boyfriend is not on meds, but once the result of the x rays came back and there was  nothing, the doctor said that there must be something behind of what the x rays can catch...so hr odrered the byopsy, he will have it at the end of may.

Offline pozattitude

  • Member
  • Posts: 909
  • Enjoy
    • to find out more about me....
Re: sinus problem.
« Reply #3 on: May 07, 2008, 06:14:02 PM »
 I've had really bad sinus problems since the end of March( over a month now).  I was freaked out because I am not on meds right now and thought it was something serious, but lucky for me it is just a combination of my allergies and the fact that I have a deviated septum and I broke my nose when I was a kid.
Has he taken an allergy test? 
I guess if the doctor recomended a biopsy I would follow up on it just as a precaution, but I think/hope that he only has the same issues I am having...it is a pain but nothing serious.

Rich


POSITIVE PEDALERS... We are a group of people living with HIV/AIDS, eliminating stigma through our positive public example.

Offline mousey

  • Member
  • Posts: 22
Re: sinus problem.
« Reply #4 on: May 13, 2008, 12:09:49 PM »
hi there,
my poz bf also have sinus problem for years. He is still not under meds. However, his sinus problems diminished ever since I asked to pop in A multi-vitamin everyday. He no longer have to have to deal with runny nose every morning. Try a multi a day , see whether it helps  ;)
:: Believe in a cure ::

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.